# SDR AALA202007279007

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 20,415 hours, 8,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN CABIN ATTENDANT EMERGENCY FLASLIGHT (BASE) 1EA FWD GALLEY AND 1EA AT AFT GALLEY AREA. REPLACED CABIN ATTENDANT EMERGENCY FLASLIGHT (BASE) 1EA FWD GALLEY AREA AND 1EA AT AFT GALLEY AREA.
